The Fundamental Solution of the Space-Time Fractional Advection-Dispersion Equation
Huang, Fenghui & Liu, Fawang (2005) The Fundamental Solution of the Space-Time Fractional Advection-Dispersion Equation. Journal of Applied Mathematics and Computing: International Journal, 18(1), pp. 339-350.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Time-Space Fractional Advection-Dispersion Equation, Fourier Transform, Laplace Transform, Mittag-Leffler Function, Green Function|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Ordinary Differential Equations Difference Equations and Dynamical Systems (010109)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Pure Mathematics not elsewhere classified (010199)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||17 Jun 2009 23:55|
|Last Modified:||01 Mar 2012 06:57|
Repository Staff Only: item control page